I've been on 50mg of sertraline for nine days, and i know that's not long but the dizzy spells are scaring me a bit. I feel much better in terms of anxiety so I don't want to stop but wondering will these effects go away and is there anything I can do about them meanwhile? Havevto go back to work tye day after tomorrow and I'm concerned that the dizziness might be a real problem. Alsoit's worse when i bend over. What causes it, anyone know? Low sodium? Will dietary changes help? Thanks in advance. Some great comments on here.
Dmv of oz; this is all normal what you are having when you start zoloft for the first week or two, that is when you get the increase in symptoms but your all most through them. Sometime some of these side effect it does help to take the medication about the same time each day and take it with some food in your stomach may help any nausea or dizziness. And when you go to work anyone that notices just tell them you have been having problems with you blood pressure it's none of their business anyway. But please reach out to the doctor or nurse on monday if the problems are not much better please don't worry about this it is all normal. Chudk1957
We can all react differently to the same tablets but it is normal for a new tablet to take a few weeks to get passed the side effects. To give you a comparison I am on 200mg of sertraline and have found it is one of the more friendly drugs after the initial period. However if I have gone onto a new drug and find after a couple of weeks I have concerns I am straight back to the clinician who may say what I am feeling is normal, may adjust the doseage (unlikely for you as you are on a low dose anyway) or may suggest an alternative and give you a plan of how to come off the Sertraline (if only 50mg for a couple of weeks will be pretty instant). This is part of the aggrivation of finding the right drug and doseage at a time when you are feeling anxiety or depression anyway and want a trouble free solution as soon as possible. Good Luck Mike
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Nov 2013 • 2 answers
I am having terrible night sweats! Help! Does anyone know something that can get rid of these? Help!
Updated 12 Jul 2013 • 3 answers
Updated 31 Mar 2015 • 2 answers
Updated 9 Apr 2018 • 1 answer
Updated 3 Aug 2018 • 4 answers